# SDR DXTA2011032104519

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 7,744 hours, 5,441 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700668
- Part serial: 99058400
- Condition: No Test
- Location: Nr 1
- Part time: 2,069 hours, 1,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTOPILOT AND HSI COUPLED TO C/P SIDE, C/P ALTIMETER STEADY AT 36000. STBY ALTIMETER STEADY AT 36000. PILOTS ALTIMETER RAPIDLY FLUCTUATES +/- 100.  TROUBLESHOT AND FOUND ADC NOT PASSING TEST, REMOVED NR 1 ADC AND INSTALLED ADC . PERFORMED A SUCCESSFULL OPS CHECK. REF 800XP MM 54-10-15 COMPLIED WITH FAR 91.411, 91.413, AND DATA CORRELATION.
